MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was obtained: i was concerned about the possibility of a skin burn based on appearance of peritoneum around the entry site which appeared to have a small burn.The skin and soft tissue were totally fine and we have not heard from the patient of any concerns.Call home revealed a reflected power error, but no major issues.Active temperatures were normal.No device will be returned to neuwave for further investigation.The root cause is unknown.A search of nonconformities (ncs) was performed for lot ml21036226.There were no observed nonconformities for this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that they used an ablation and stated there was soft tissue damage.

Brand Name
NEUWAVE PR PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key16115017
Report Number3008769756-2023-00002
Device Sequence Number6867725
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public853719006418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR20
Device Lot NumberML21036226
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown